# SDR DALA2021120107427

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 85,853 hours, 38,381 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 LEFT RETRACTABLE LANDING LIGHT MISSING. CORRECTIVE ACTION: REPLACED LANDING LIGHT ASSY PER A320 AMM 33-42. OPS TEST GOOD. (8133890)
